of two drugs that work to reduce moderate to severe pain. However, Adderall has its own unique side effects. When taken in high doses or without a prescription, it can lead to a crash shortly after the medication wears off. Symptoms of an Adderall crash can include confusion, fatigue, and depression.
What is the ADHD Stimulant Crash?
So, how do you know if what you are experiencing is stimulant crash? It’s about the timing. If you experience symptoms that appear around the time that your Adderall, Vyvanse, or Concerta is filtering out of your system, that can indicate stimulant crash. The symptoms that adults with ADHD experience during stimulant crash might be similar to their ADHD symptoms, such as:
Feeling restless or fidgety
Inability to pay attention
Talking too much and/or interrupting other people’s conversations
Inability to complete steps in a task
However, during a rebound, not everyone notices their usual ADHD symptoms returning. Instead, some adults who experience stimulant crash notice:
Sudden feelings of sadness
Irritability or anger
Feeling extremely tired
It can feel very unpleasant and disruptive to experience stimulant crash. Let’s look at the ways you can reduce these symptoms if you find you’re experiencing any of the above issues as your Concerta, Vyvanse, or Adderall starts to wear off.
Exercise may help deal with mood issues during crash. A 15-minute run or one hour of walking/movement in a day have been shown to elevate mood. The best news is that you don’t have to do the whole hour at once–finding smaller bursts of time throughout the day to walk or move can have the same benefit. A quick bike ride down El Paso’s Transmountain could be just what you need to feel happier and calmer.